(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 122 (2009) | previous | next

  • Angel Popescu; Sobia Sultana
    Relative Spectral Norm on Algebraic Numbers
    122 2009 pages 1–11 paper@numdam review@mr review@zbl
  • Mami Suzuki
    Analytic Solutions of second order Nonlinear Difference Equations all of whose Eigenvalues are 1
    122 2009 pages 13–25 paper@numdam review@mr review@zbl
  • Elva Ortega-Torres; Marko Rojas-Medar
    On the regularity for solutions of the micropolar fluid equations
    122 2009 pages 27–37 paper@numdam review@mr review@zbl
  • Afshin Amini; Babak Amini; Alberto Facchini
    Weak Krull-Schmidt for Infinite Direct Sums of Cyclically Presented Modules over Local Rings
    122 2009 pages 39–54 paper@numdam review@mr review@zbl
  • Vincenzo De Filippis; M. S. Tammam El-Sayiad
    A Note on Posner’s Theorem with Generalized Derivations on Lie Ideals
    122 2009 pages 55–64 paper@numdam review@mr review@zbl
  • Enrico Jabara
    Gruppi fattorizzati da sottogruppi ciclici
    122 2009 pages 65–84 paper@numdam review@mr review@zbl
  • Saliha Hamdous; Hisao Fujita Yashima
    Mesure invariante pour le système d'équations stochastiques du modèle de compétition avec diffusion spatiale
    122 2009 pages 85–98 paper@numdam review@mr review@zbl
  • Irene Venturi
    Rigid Two-Step Nilpotent Lie Groups relative to Multicontact Structures
    122 2009 pages 99–127 paper@numdam review@mr review@zbl
  • Antoine Lemenant
    On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone
    122 2009 pages 129–159 paper@numdam review@mr review@zbl
  • Simion Breaz
    Commutativity Criterions using Normal Subgroup Lattices
    122 2009 pages 161–169 paper@numdam review@mr review@zbl
  • Feng Wei; Zhankui Xiao
    Generalized Derivations on (Semi-)Prime Rings and Noncommutative Banach Algebras
    122 2009 pages 171–190 paper@numdam review@mr review@zbl
  • Llorenç Rubió I Pons
    Fibrant presheaves of spectra and Guillén-Navarro extension
    122 2009 pages 191–203 paper@numdam review@mr review@zbl
  • Jean-Yves Etesse
    Relèvements de schémas et algèbres de Monsky-Washnitzer : théorèmes d′équivalence et de pleine fidélité II
    122 2009 pages 205–234 paper@numdam review@mr review@zbl
  • Daniel Caro
    Sur la compatibilité à Frobenius de l′isomorphisme de dualité relative
    122 2009 pages 235–286 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS